Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 10, 2012, 6:13 PM CDT for Madison County, Mississippi. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2012, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 10, 2012, 6:40 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:30 PM CDT | HAIL 0.88 | 1 Ene Madison, MS | REPORTED ALONG RICE ROAD |
| Apr 10, 6:35 PM CDT | HAIL 0.5 | 2 Se Madison, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WWUS84 KJAN 102313 SPSJAN MSZ043-048-049-102340- RANKIN MS-MADISON MS-HINDS MS- 613 PM CDT TUE APR 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 613 PM CDT TUE APR 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 35 TO 45 MPH WINDS WAS LOCATED OVER GLUCKSTADT AT 612 PM CDT...MOVING SOUTH AT 20 MPH. THIS STORM WILL MOVE OVER THE ROSS BARNETT RESERVOIR OVER THE NEXT 10 TO 15 MINUTES. PLEASE TAKE EXTRA PRECAUTIONS IF ON OR NEAR THE WATER. ANY WEATHER RELATED RISK WILL END WITHIN THE HALF HOUR ACROSS THE RESERVOIR AREA. VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. PEOPLE IN EAST CENTRAL HINDS...SOUTH CENTRAL MADISON AND CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3230 8996 3229 9023 3263 9021 3264 9000 TIME...MOT...LOC 2312Z 359DEG 16KT 3254 9010 $$ JA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 10, 3:37 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 10, 3:37 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 337 PM CDT TUE APR 10 2012 .DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...AS EXPECTED SOME SHOWERS AND STORMS HAVE BEEN POPPING UP ACROSS MY WEST AND NORTH THIS AFTERNOON. WITH THE COLD FRONT JUST NOW BEGINNING TO IMPEDE UPON THE NORTHERN HALF OF THE CWA...THIS WILL LIKELY CONTINUE TO BE THE TREND FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS. A FEW STORMS COULD BE ON THE STRONG SIDE LATE THIS AFTERNOON INTO THE EVENING...AND CAPABLE OF PRODUCING 40-50 MPH WINDS AND HAIL. SOME MODELS...HIGH-RES AND GLOBAL...CONTINUE TO WANT TO DEVELOP ACTIVITY WELL TO MY NORTHWEST AND RACE IT ACROSS THE CWA ALONG THE FRONT DURING THE OVERNIGHT HOURS. I'LL RAISE POPS A BIT IN MY WEST TONIGHT NOT IGNORING THE POTENTIAL THAT A "SURPRISE" EMBEDDED IN NORTHWEST FLOW COULD INDEED HAPPEN. ALTHOUGH I'M CURRENTLY NOT SEEING ANY WAVE/DISTURBANCE UPSTREAM TO REALLY SET OFF ANY COMPLEX OF CONVECTION...CONSIDERING WE'RE ON THE WESTERN PERIPHERY OF A BROAD UPPER TROUGH...THE FRONT DROPPING THROUGH...AND STRONG NORTHWEST FLOW ALOFT OVER THE REGION...ATTENTION WILL HAVE TO BE PAID UPSTREAM TONIGHT FOR ANY SUCH ACTIVITY DEVELOPING AND AFFECTING THE FORECAST AREA. WITH THAT SAID THOUGH...SIMPLY WITH THE FRONT PUSHING THROUGH...I'LL NOT RULE OUT AT A MINIMUM AN ISOLATED SHOWER OR STORM OVERNIGHT...AGAIN MAINLY IN THE WEST. HIGH PRESSURE WILL IMMEDIATELY BUILD SOUTH AND INTO THE FORECAST BEHIND THE FRONT THIS EVENING INTO WEDNESDAY. LOOK FOR COOLER AND NOTICEABLY DRIER CONDITIONS DURING THE DAY AND NIGHT WEDNESDAY. HIGHS WEDNESDAY AFTERNOON WILL TOP OUT FROM AROUND 70 ALONG THE HIGHWAY 82 CORRIDOR TO THE UPPER 70S IN THE SOUTH ALONG THE HIGHWAY 84 CORRIDOR. MEANWHILE LOWS WEDNESDAY NIGHT WILL BE CHILLY AS THEY GENERALLY RANGE FROM THE LOWER 40S...ALTHOUGH SOME RURAL SPOTS COULD DIP INTO THE UPPER 30S...ACROSS EAST MISSISSIPPI...TO THE MIDDLE 50S ACROSS NORTHEAST LOUISIANA. /19/ THURSDAY THROUGH TUESDAY...EXTENDED MODELS AND ENSEMBLES HAVE COME INTO A GENERAL AGREEMENT ON THE GENERAL PATTERN FOR THE PERIOD. THERE ARE SOME DIFFERENCES IN MODELS AND ENSEMBLES AS WE GO INTO TUESDAY OF NEXT WEEK. AS WE GO INTO THURSDAY UPPER RIDGING WILL DEVELOP OVER THE REGION FROM THE SOUTHERN PLAINS. THIS WILL PROVIDE SOME MODERATION IN HIGHS AND LOWS FROM THE WEST. LATEST GUIDANCE ON THE GFS TRIES TO HOLD OFF ANY RAIN CHANCES UNTIL FRIDAY NIGHT IN THE NORTHWEST DELTA REGION...WHILE THE EURO GIVES SOME VERY LIGHT QPF FOR THURSDAY INTO FRIDAY. OPTED TO GO WITH THE DRYER GFS UNTIL FRIDAY NIGHT. FOR THE WEEKEND THE EASTERN PACIFIC TROUGH WILL DIG INTO THE SOUTHWEST CONUS. THIS WILL PROVIDE GOOD SOUTHWEST FLOW ALOFT OVER THE REGION. THERE WILL BE ENOUGH INSTABILITY AND PRECIP WATER FOR LOW END CHANCES OF CONVECTION DURING THIS TIME. FOR EARLY NEXT WEEK OUR CHANCES OF RAIN WILL INCREASE SOME AS PRECIPITABLE WATER INCREASES ON MONDAY. FOR TUESDAY THE UPPER TROUGH WILL APPROACH THE ARKLAMISS REGION. THIS WILL PROVIDE SOME INCREASE IN SHEAR...UPPER DIVERGENCE...A COLD FRONT AND SOME JET DYNAMICS FOR CONCERN FOR SOME STRONG POSSIBLY SEVERE STORMS ON TUESDAY. IT IS JUST OUTSIDE OF THE HWO INFLUENCE...WILL SEE IF MODELS SHOWS SOME CONSISTENCY IN FUTURE RUNS. HALF OF THE ENSEMBLES PLACE A CLOSED LOW AROUND THE SOUTHERN PLAINS WITH THE UPPER TROUGH...WHILE OTHER MODELS HAD AN OPEN TROUGH EXTENDING FROM THE UPPER MS VALLY TO THE SOUTHERN PLAINS. AS FAR AS TEMPS ARE CONCERNED WENT WITH A BLEND OF MEX, GMOS AND ENSEMBLE GUIDANCE. ON POPS WENT WITH A BLEND OF MEX AND MEN ENSEMBLE GUIDANCE. /17/ && .AVIATION...VFR BROKEN CLOUDS 4-6K FT AND ABOVE WILL BE WIDESPREAD THROUGH THIS EVENING AND TONIGHT. ISOLATED SHRA AND TSRA WILL BE MOVING SEWD AT 15-25 MPH ALONG AND AHEAD OF A COLD FRONT THAT HAS REACHED A CLEVELAND TO GRENADA TO ABERDEEN LINE. A FEW STRONG TSRA ARE ALSO POSSIBLE MAINLY ALONG AND W OF THE MS RIVER BEFORE 01Z THIS EVENING. THAT FRONT WILL SLOWLY DROP SWD TO NEAR THE I-20 CORRIDOR 03-05Z TONIGHT PUSHING INTO OUR S PORTIONS ALONG HIGHWAY 84 LATE OVERNIGHT ABOUT 10-13Z. NLY WINDS PICK UP 11-16KTS JUST BEHIND THE FRONT AND BECOME WIDESPREAD EARLY ON WEDNESDAY...NLY GUSTS COULD REACH 20KTS AT MIDDAY WEDNESDAY. SKIES SHOULD CLEAR OFF COMPLETELY WEDNESDAY AFTERNOON. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 52 73 45 76 / 10 4 1 6 MERIDIAN 48 74 39 75 / 9 5 2 2 VICKSBURG 52 75 47 77 / 15 4 1 11 HATTIESBURG 58 78 47 79 / 9 5 4 3 NATCHEZ 56 76 50 75 / 15 13 7 14 GREENVILLE 50 71 45 72 / 15 5 1 12 GREENWOOD 47 70 41 73 / 14 5 1 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/40
Hazardous weather outlook, Apr 10, 1:21 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 121 PM CDT TUE APR 10 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059>061- 111830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- WARREN-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS- 121 PM CDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA AND SOUTHWEST PORTIONS OF MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG STORMS WILL BE POSSIBLE THROUGH EARLY EVENING WITH THE POTENTIAL FOR GUSTY WINDS OF 50 MPH AND HAIL UP TO THE SIZE OF NICKELS. A COLD FRONT MOVING THROUGH THE DELTA REGION THIS AFTERNOON WILL TRACK SLOWLY SOUTHWARD TONIGHT...EXITING THE REGION WEDNESDAY. STRONG THUNDERSTORMS MAY DEVELOP IN THE VICINITY OF THE FRONT MAINLY SOUTHWEST OF A LAKE VILLAGE ARKANSAS TO VICKSBURG TO MEADVILLE MISSISSIPPI LINE BEFORE 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH MONDAY. MSZ018-019-025>039-041>046-048>052-054>058-062>066-072>074-111830- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 121 PM CDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL AND EAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Local storm report, Apr 10, 1:56 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT TUE APR 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 NW PRENTISS 31.63N 89.91W
04/02/2012 E1.75 INCH JEFFERSON DAVIS MS PUBLIC
MINOR ROOF DMG ALSO OCCURRED FROM THE HAIL
0327 PM HAIL 2 N PRENTISS 31.63N 89.87W
04/02/2012 E0.88 INCH JEFFERSON DAVIS MS PUBLIC
HAIL LASTED FOR NEARLY 15 MIN
0311 AM HAIL 5 S GOODWILL 32.71N 91.56W
04/05/2012 E1.75 INCH WEST CARROLL LA PUBLIC
QUARTER TO GOLF BALL SIZED HAIL ALONG HWY 585.
0306 AM HAIL 1 N HOLLANDALE 33.19N 90.85W
04/05/2012 E1.50 INCH WASHINGTON MS COUNTY OFFICIAL
MINOR SHINGLE DAMAGE AND MAILBOX DAMAGE FROM THE HAIL.
0603 AM HAIL 1 S ARCOLA 33.26N 90.88W
04/05/2012 E1.00 INCH WASHINGTON MS COUNTY OFFICIAL
0615 AM HAIL MAYERSVILLE 32.90N 91.04W
04/05/2012 E1.75 INCH ISSAQUENA MS PUBLIC
MOSTLY PENNY SIZED HAIL WITH SOME STONES UP TO GOLF BALL
SIZE.
0644 AM HAIL HOLLY BLUFF 32.82N 90.71W
04/05/2012 E1.00 INCH YAZOO MS PUBLIC
SOME OF THE CORN CROP WAS DAMAGED.
0715 AM HAIL 3 SSE HOWARD 33.08N 90.17W
04/05/2012 E1.00 INCH HOLMES MS PUBLIC
HAIL COVERED THE GROUND
0737 AM HAIL 6 WNW CANTON 32.64N 90.13W
04/05/2012 E1.00 INCH MADISON MS PUBLIC
&&
CMESpecial weather statement, Apr 10, 2:38 PM CDT, 3 hours 35 minutes before
LAZ024-026-MSZ060-102005-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
238 PM CDT TUE APR 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT TUE APR 10 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SHERWOOD TO FERRIDAY AT
237 PM CDT...MOVING SOUTH AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. IN ADDITION...A QUICK ONE HALF TO
THREE QUARTERS INCH OF RAIN FALL WITHIN ONE HOURS TIME WILL BE
POSSIBLE WITH THIS LINE OF THUNDERSTORMS.
PEOPLE IN WESTERN ADAMS COUNTY...AND CATAHOULA AND NORTHERN CONCORDIA
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3193 9201 3194 9199 3166 9134 3136 9127
3133 9137 3136 9198 3158 9198 3176 9202
TIME...MOT...LOC 1937Z 342DEG 118KT 3184 9195 3162 9152
JASpecial weather statement, Apr 10, 3:35 PM CDT, 2 hours 38 minutes before
ARZ075-MSZ034-102105- CHICOT AR-WASHINGTON MS- 335 PM CDT TUE APR 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT TUE APR 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF CHICOT JUNCTION AT 335 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN WASHINGTON AND CENTRAL CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3315 9108 3308 9129 3329 9139 3336 9121 TIME...MOT...LOC 2035Z 336DEG 15KT 3325 9127 JA
Special weather statement, Apr 10, 5:50 PM CDT, 23 minutes before
MSZ043-102320-
MADISON MS-
550 PM CDT TUE APR 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT TUE APR 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 7 MILES NORTHWEST OF CANTON AT 550 PM CDT...MOVING SOUTH AT
20 MPH.
HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3252 8993 3249 8996 3250 8998 3248 9002
3244 9004 3243 9007 3240 9007 3240 9017
3266 9025 3266 9020 3269 9014 3270 9013
3270 9010 3274 9005
TIME...MOT...LOC 2250Z 342DEG 13KT 3265 9013
JASpecial weather statement, Apr 10, 5:58 PM CDT, 15 minutes before
MSZ043-102330-
MADISON MS-
558 PM CDT TUE APR 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT TUE APR 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF CANTON AT 558 PM
CDT...MOVING SOUTH AT 15 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3252 8993 3249 8996 3250 8998 3248 9002
3244 9004 3243 9007 3240 9007 3240 9017
3266 9025 3266 9020 3269 9014 3270 9013
3270 9010 3274 9005
TIME...MOT...LOC 2258Z 342DEG 13KT 3263 9012
JASpecial weather statement, Apr 10, 6:13 PM CDT, 0 minutes before
MSZ043-048-049-102340- RANKIN MS-MADISON MS-HINDS MS- 613 PM CDT TUE APR 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 613 PM CDT TUE APR 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 35 TO 45 MPH WINDS WAS LOCATED OVER GLUCKSTADT AT 612 PM CDT...MOVING SOUTH AT 20 MPH. THIS STORM WILL MOVE OVER THE ROSS BARNETT RESERVOIR OVER THE NEXT 10 TO 15 MINUTES. PLEASE TAKE EXTRA PRECAUTIONS IF ON OR NEAR THE WATER. ANY WEATHER RELATED RISK WILL END WITHIN THE HALF HOUR ACROSS THE RESERVOIR AREA. VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. PEOPLE IN EAST CENTRAL HINDS...SOUTH CENTRAL MADISON AND CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3230 8996 3229 9023 3263 9021 3264 9000 TIME...MOT...LOC 2312Z 359DEG 16KT 3254 9010 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:38 PM CDT | Special Weather Statement | JAN | Adams | 27 min |
| Apr 10, 5:50 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Apr 10, 5:58 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Apr 10, 6:37 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Apr 10, 1:53 PM CDT | Special Weather Statement | JAN | Catahoula | 27 min |
| Apr 10, 3:35 PM CDT | Special Weather Statement | JAN | Chicot | 30 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.